Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

four year old had bloody poop, please help

My four year Oldsmobile bowels are very bloody dark and water turns red.
Asked On : Tue, 27 Jul 2010
Answers:  3 Views:  524
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Sorry meant four year olds
Answered: Tue, 27 Jul 2010
  Anonymous's Response
Oh..I thought your kid was named Oldsmobile. Mine are named Ford, Dodge and Edsel. We lost little Winnebago in the trailer fire. Took a while to get over that one.
Answered: Sun, 21 Nov 2010
General & Family Physician Dr. Namitha's  Response
Hi Enrick,
Welcome to HealthcareMagic Forum. If the stools are bloody I would suggest you to do a stool test. This will help in analysing if the blood passed if fresh from the anal area. You will need to take your kid to a doctor at the earliest. Blood in stool can also occur due to infections, and he may require some antibiotics. Take care
Answered: Fri, 4 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor